BibTeX record journals/isci/YangLLGR15

download as .bib file

@article{DBLP:journals/isci/YangLLGR15,
  author    = {Lixing Yang and
               Pei Liu and
               Shukai Li and
               Yuan Gao and
               Dan A. Ralescu},
  title     = {Reduction methods of type-2 uncertain variables and their applications
               to solid transportation problem},
  journal   = {Inf. Sci.},
  volume    = {291},
  pages     = {204--237},
  year      = {2015},
  url       = {https://doi.org/10.1016/j.ins.2014.08.044},
  doi       = {10.1016/j.ins.2014.08.044},
  timestamp = {Thu, 11 Jul 2019 11:51:43 +0200},
  biburl    = {https://dblp.org/rec/journals/isci/YangLLGR15.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics